Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Stomach ache, constipation, giddiness - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
Doctor :   hi]
Doctor :   Please proceed with the query.
User :   I need some help and advice
Doctor :   Sure. please proceed
User :   Since last 2 days I was suffering from stomach ache, bloated feeling and kind of constipated feeling
Doctor :   Ok
User :   Yesterday I managed to go to the doc
Doctor :   Ok
User :   she said everything is fine looks somthing wrong u ate nothing to worry, she gave me Razo tab & Moza to eat for 2 weeks
Doctor :   Ok
User :   suddenly today I am feeling kind of guiddy
User :   if i get up from bed and see somewhere my head swings
Doctor :   Ok
User :   even now as i am bending and typing once i lift my head and see the screen it feels like a swing and strange feeling
Doctor :   Ok.
User :   I am so confused what is wrong with me doc
Doctor :   I would like to know a few more things before I can suggest you: User :   my bp was checked yesterday
User :   130/70
Doctor :   Ok
User :   yes sir pls ask me
Doctor :   thats in normal range.
Doctor :   May I know your age?
User :   37
Doctor :   Do you smoke or consume alcohol?
Doctor :   May I know your occupation?
User :   yes very sparingly, not a habbit
User :   I am into sales of insurance
Doctor :   Did you consume anything outside in the recent past?
User :   yes sir, every day afternoon i have food in some restaurant
Doctor :   Ok
Doctor :   DO you suffer with any diagnosed medical condition?
User :   nothing at all
Doctor :   Are you nauseated?
User :   not really
Doctor :   Ok
User :   i have had a slight headache since yesterday
Doctor :   Is there any reduction in your diet after these symptoms started?
Doctor :   Ok
User :   and because of the way I sleep i have a kind of catch in my left side of the neck
User :   yes sir
Doctor :   OK
User :   i am not able to eat properly
Doctor :   After going through the description provided by you, I am of the opinion that you might be suffering with Acute gastritis
Doctor :   or an irritable bowel syndrome.
User :   oh
Doctor :   It would be better to get examined by a Gastroenterologist to confirm the diagnosis and treat accordingly.
User :   is it possible to get guiddy
User :   in this
Doctor :   Yes, as you have reduced diet from 2 to 3 days there are possibilities of having giddiness and fatiguability.
Doctor :   But if this giddiness persists even after correcting your diet then they may be a probability of Benign paroxysmal postural vertigo.
User :   reduced means sir its not that reduced I am eating ok, but a lil less than what i used to eat
Doctor :   In this due to Infection and inflammation of the inner ear leads to equilibrium disturbance producing giddiness.
Doctor :   Ok
User :   oh
Doctor :   Meanwhile you can follow these measures: User :   yes sir
Doctor :   1. Consume lots of fluids like water and fruit juices ( 3 to 5 litres per day)
User :   ok
Doctor :   2. consume lots of green leafy vegetables and fruits. This contains high fibre which help in reducing constipation.
User :   ok
Doctor :   3. Follow routine physical exercises.
User :   oh that has been the biggest problem
Doctor :   4. get examined by a Gastroenterologist as it needs to confirm the diagnosis.
Doctor :   and the treatment to be followed accordingly.
User :   sur sir.
User :   there was one more small querry of my mom
Doctor :   5. Take 5ml of Gelusil syp three to four times a day before food for 15 days and see for any improvement.
Doctor :   Yes please proceed.
User :   sure sir , can i take a vertin tab for this funny feeling of disprientedness
User :   disorientedness
Doctor :   Please do not abuse the medication without any confirming the diagnosis.
User :   sir today being sunday i wont find a doctor, besides i am feeling kind of funny
Doctor :   Wait till you visit the gastroenterologist and if low diet is ruled out then it would be better to see an ENT specialist or a Neurologist and on his advise you can take tab vertin
Doctor :   Ok
User :   ok
Doctor :   Take complete bed rest
Doctor :   Avoid sudden movements
User :   ok
User :   doc one more thing
Doctor :   Take Electrolyte powder mixed in a glass of water for time being.
Doctor :   Yes please.
User :   sure
User :   sir my mom suffers from sugar and has regular complaints of feet burning
Doctor :   Ok
User :   can u please suggest some remedy for him
User :   her sorry
Doctor :   May I know her fasting and post prandial blood sugar levels?
User :   fasting was 140/ppd was 210
Doctor :   Ok
Doctor :   May I know the medication she is on?
User :   she eats gluconorm, onglyza, tazloc, crestor,neurica
User :   shelcal
Doctor :   Ok
Doctor :   Since when was she diagnosed to be a Diabetic?
User :   she too has constipation hence drinks a tonic called evict
Doctor :   Ok
User :   she is on these medecines since last 6 months, but she was earlier on just one tab glyciphage
Doctor :   Ok
Doctor :   As she is suffering with burning and uncontrolled diabetic I am of the opinion that she might be suffering with Diabetic Neuropathy.
User :   oh is it bad
Doctor :   It would be better to get her examined by a Physician or Diabetician as there is need to change her medications to get her blood sugar levels under control.
User :   oh is it
Doctor :   It is a complication of diabetes affecting the nervous system if not treated earlier might lead to complete loss of sensation in her foot.
User :   the doc she consults just laughs when we say it is burning
Doctor :   Please do not take this lightly and needs to controlled at the earliest.
User :   I just dont know why our doc laughs it off
Doctor :   There are many other complications produced due to uncontrolled diabetes like Diabetic retinopathy and diabetic nephropathy affecting eye and kidney respectively.
User :   i will take her to a good endocronologyst
Doctor :   Yes please and might be advise of Insulin injections initially.
Doctor :   Did you follow my suggestions?
User :   sir yes sir
Doctor :   Are there any more queries for me to help you with?
User :   no thanks a tonne
Doctor :   Thanks for consulting me.
Doctor :   Take care of yourself and your mom.
User :   sure doc thanks a tonne
Doctor :   Bye for now.
User :   bye doc
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor